# SDR AALA991928

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 600 FRAME CRACKED AT UPPER FASTENER FOR INTERCOSTAL OF STR 28L (MARKED).  STOP DRILLED CRACK, INSTALLED 2 INCH BY 1 INCH BY .063 INCH 7075T6 REPAIR ANGLE WITH 43.1875 INCH HILOCKS PER SRM 51-40-3.  TST:  59,544 HOURS.  CYCLES:  36,249.  (X)
